MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. MESH - COMPOSIX L/P; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. MESH - COMPOSIX L/P; SURGICAL MESH
Catalog Number 0134810
Medical Device Problem Codes Defective Device (2588); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Injury (2348); Disability (2371)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There is no connection that can be made at this time between the reported unspecified post-operative complications and the bard/davol device used to treat the patient.The patient's attorney did not allege any specific device failure and no medical records have not been provided.Based on the limited information provided at this time, no conclusions can be made between the bard/davol device used to treat the patient and any problem with the device.Should additional information be provided, a supplemental emdr will be submitted.This emdr represents the bard/davol composix lp (device 2); additional emdrs will be submitted to represent the bard/davol composix kugel (device 1) and the bard/davol composix kugel (device 3).The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.Not returned.
 
Event or Problem Description
The following was alleged by the patient's attorney: on (b)(6) 2007 - the patient underwent surgery for implant of a bard/davol composix kugel (device 1).On (b)(6) 2010 - the patient underwent surgery for implant of a bard/davol composix lp (device 2).On (b)(6) 2015 - the patient underwent surgery for implant of an unspecified bard/davol composix kugel (device 3).The patient is making a claim for an adverse patient outcome against two composix kugel mesh (device 1 and 3) and the composix lp (device 2).As reported, the patient's attorney alleges a general claim related to the composix kugel (devices 1 and 3) and the composix lp (device 2) "for past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained.".

Brand Name
MESH - COMPOSIX L/P
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key7557107
Report Number1213643-2018-01748
Device Sequence Number16648704
Product Code FTL
UDI-Device Identifier00801741031311
UDI-Public(01)00801741031311
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K061754
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Attorney
Type of Report Initial
Report Date (Section B) 05/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2014
Device Catalogue Number0134810
Device Lot NumberHUTC0742
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2018
Initial Report FDA Received Date05/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;